Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

lithium and butorphenol

Posted by mike on April 6, 1999, at 17:37:33

don't mix! I'd been on lithium with seroxat for a while and hurt my back, something that is not that unusual, I took "brufen" as I usually do and did not connect this to what is euphemistically described as "confusion". This occured the next day came on in sudden bursts of about an hour on followed by an hour off and lasted for 2days. Convinced I was descending into madness I told no-one but as it receded I then confessed to my consultant, lithium was withdrawn and my kidneys (and brain) slowly returned to normal. Apparently lithium uptake is enhanced by Brufen and my Lithium blood levels were not being frequently monitored. In hindsight easy to say do not mix medication but the Brufen was so automatic and I failed to connect the two events because of the delay in onset, resulting in the scariest 2 days I have ever had (and over the last 2years I've had a few!) I hope this just might jog someone into having a little more common sense than I had.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mike thread:4483